# SDR ASAA2014102309478

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,541 hours, 2,867 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCDU SHOWS DATA LINK FULL MESSAGE ON DECENT FORECAST PAGE.  ACFT GROUNDED.  CYCLED POWER, DATA LINK FULL MESSAGE NO LONGER DISPLAYED.
